Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 46, NWS Austin/San Antonio, TX

April 21, 2014Gillespie County, Kendall County, Kerr County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 21, 2014, 7:31 PM CDT for Gillespie County, Kendall County, Kerr County, Texas. It was in force for 59 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 21, 2014, 7:31 PM CDT (00:31 UTC)
Expired
Apr 21, 2014, 8:30 PM CDT
In force
59 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Gillespie County, TX, Kendall County, TX, Kerr County, TX

The radar

The Austin/San Antonio radar (KEWX), 121 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 21, 8:00 PM CDTHAIL 0.257 Nnw Harper, TX
Apr 21, 8:22 PM CDTHAIL 11 Se Harper, TXSOME QUARTER SIZE HAIL MIXED WITH MOSTLY SMALLER PIECES.
Apr 21, 8:38 PM CDTHAIL 12 Se Bankersmith, TX
Apr 21, 8:39 PM CDTHAIL 0.514 Sse Fredericksburg, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 51 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 21, 2:52 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 0.5 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2014-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1322 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2014-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1322 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
1604 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

130 
WUUS54 KEWX 220031
SVREWX
TXC171-259-265-220130-
/O.NEW.KEWX.SV.W.0046.140422T0031Z-140422T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
731 PM CDT MON APR 21 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GILLESPIE COUNTY...
  NORTHWESTERN KENDALL COUNTY...
  NORTHEASTERN KERR COUNTY...

* UNTIL 830 PM CDT.

* AT 727 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM BLUMENTHAL TO 6 MILES NORTHWEST OF HARPER...OR ALONG
  A LINE EXTENDING FROM 10 MILES EAST OF FREDERICKSBURG TO 25 MILES
  NORTHWEST OF KERRVILLE...AND MOVING SOUTH AT 15 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE LBJ STATE PARK...ROCKY
  HILL...CAIN CITY...LUCKENBACH...TIVYDALE...GRAPETOWN...BANKERSMITH
  AND MOUNTAIN HOME.

VERY HEAVY RAINS UP TO 2 INCHES CAN ALSO BE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3043 9862 2996 9862 3014 9940 3029 9937
      3030 9931 3050 9931 3051 9930
TIME...MOT...LOC 0031Z 344DEG 12KT 3023 9871 3035 9931

$$
2 follow-up statements
436 
WWUS54 KEWX 220056
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
756 PM CDT MON APR 21 2014

TXC171-259-265-220130-
/O.CON.KEWX.SV.W.0046.000000T0000Z-140422T0130Z/
GILLESPIE TX-KENDALL TX-KERR TX-
756 PM CDT MON APR 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHEASTERN KERR...NORTHWESTERN KENDALL AND GILLESPIE
COUNTIES...

AT 754 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
LUCKENBACH TO HARPER...OR ALONG A LINE EXTENDING FROM 15 MILES WEST
OF BLANCO TO 23 MILES NORTHWEST OF KERRVILLE...MOVING SOUTH AT 20 
MPH. THE LARGEST HAIL WILL BE NEAR HARPER. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TIVYDALE...GRAPETOWN...BANKERSMITH AND MOUNTAIN HOME

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3043 9862 2996 9862 3014 9940 3029 9937
      3030 9931 3050 9931 3051 9930
TIME...MOT...LOC 0056Z 351DEG 16KT 3012 9867 3034 9930

$$
030 
WWUS54 KEWX 220119
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
819 PM CDT MON APR 21 2014

TXC171-259-265-220130-
/O.CON.KEWX.SV.W.0046.000000T0000Z-140422T0130Z/
GILLESPIE TX-KENDALL TX-KERR TX-
819 PM CDT MON APR 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHEASTERN KERR...NORTHWESTERN KENDALL AND GILLESPIE
COUNTIES...

AT 816 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
LUCKENBACH TO BANKERSMITH TO HARPER...OR ALONG A LINE EXTENDING FROM
15 MILES NORTHEAST OF COMFORT TO 8 MILES NORTH OF COMFORT TO 24 MILES
NORTHWEST OF KERRVILLE...MOVING SOUTH AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MOUNTAIN HOME

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3043 9862 2996 9862 3014 9940 3029 9937
      3030 9931 3050 9931 3051 9930
TIME...MOT...LOC 0119Z 357DEG 16KT 3008 9870 3008 9887
          3034 9931

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 6:43 PM CDT, 48 minutes earlier.

Area forecast discussion, Apr 21, 6:43 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
643 PM CDT MON APR 21 2014

.UPDATE...
EXPANDED SEVERE THUNDERSTORM WATCH 85. ADDITIONALLY...00Z AVIATION
DISCUSSION IS BELOW.

&&

.DISCUSSION...
THUNDERSTORMS HAVE PERSISTENTLY DEVELOPED ALONG THE DRYLINE IN
CENTRAL TEXAS AND ACROSS THE HILL COUNTRY AND PUSHED INTO SOUTH
CENTRAL TEXAS. SOME OF THESE THUNDERSTORMS HAVE BEEN PRODUCING LARGE
HAIL AND GUSTY OUTFLOW WINDS. THESE STORMS WILL MOVE INTO A WARM
AND MOIST ENVIRONMENT AND WILL LIKELY CONTINUE TO BE SEVERE
THROUGH THIS EVENING BEFORE ACTIVITY DECREASES TONIGHT. DUE TO THE
UNSTABLE ENVIRONMENT AND S/SW-WRD MOTION OF THE STORMS HAVE ADDED
KERR...KENDALL...AND COMAL COUNTIES TO SEVERE THUNDERSTORM WATCH 85.
THE WATCH IS IN EFFECT UNTIL 10 PM.

&&

.AVIATION...
VFR CONDITIONS WILL GENERALLY PREVAIL THIS EVENING. ISO-SCT TSRA
WILL CONTINUE THROUGH THIS EVENING MAINLY NORTHEAST OF A LINE FROM
KECU TO KHYI TO K3T5. SOME OF THE THUNDERSTORMS HAVE PRODUCED
LARGE HAIL AND DAMAGING WINDS. THESE STORMS WILL WEAKEN THROUGH
THE EVENING HOURS. CURRENT COVERAGE AND MOTION OF THE STORMS DO
NOT INDICATE IMPACTS AT TAF LOCATIONS. HOWEVER...THERE IS A GOOD
POSSIBILITY THAT TAF AMD MAY NEED TO BE ISSUED THIS EVENING AS THE
SITUATION PROGRESSES.

LATER TONIGHT...LOW STRATUS WILL DEVELOP OVERNIGHT AND PROGRESS
WESTWARD THROUGH THE EARLY MORNING HOURS. AN APPROACHING COLD
FRONT WILL SEND DRIER N-NELY SFC WINDS INTO THE AREA...ENABLING
VFR CONDITIONS TO RETURN DURING THE MID TO LATE MORNING HOURS.

&&

.PREV DISCUSSION... /ISSUED 326 PM CDT MON APR 21 2014/

..SEVERE THUNDERSTORM WATCH TIL 10 PM THIS EVENING HILL
COUNTRY...

SHORT TERM (TODAY THROUGH TUESDAY)...
CLEARING WITH TEMPERATURES IN THE LOWER TO MID 80S AT THE TAIL END OF
THE PRE-FRONTAL TROUGH/DRY-LINE HAS ALLOWED STORMS TO DEVELOP ATOP
OF SERRANIAS DEL BURRO THIS AFTERNOON. MORE STORMS WILL FORM THIS
AFTERNOON AND EVENING ALONG THE BOUNDARY AS IT PUSHES TO THE
SOUTHEAST. STILL THE POSSIBILITY FOR ISOLATED STRONG TO SEVERE
THUNDERSTORMS TO DEVELOP ACROSS THE HILL COUNTRY AND EDWARDS
PLATEAU LATER THIS AFTERNOON AND EVENING OR FROM 3 PM TO ABOUT 10 PM
THIS EVENING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 10
PM THIS EVENING FOR AREAS ALONG AND NORTHEAST OF A MOUNTAIN HOME
TO SAN MARCOS TO TAYLOR LINE. SOME LINGERING SHOWERS AND ISOLATED
THUNDERSTORMS ARE EXPECTED MAINLY ALONG AND EAST OF HIGHWAY 183
LATER TONIGHT/OVERNIGHT...BUT THESE STORMS WILL BE BELOW SEVERITY
CRITERIA. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN HAZARDS
FOR THIS EVENT. STORM TOTAL RAINFALL AMOUNTS WILL RANGE FROM FEW
HUNDREDTHS OF AN INCH TO LESS THAN ONE QUARTER INCH. HOWEVER...ONE
HALF TO AN INCH OF RAINFALL ACCUMULATION IS POSSIBLE WITH
STRONGEST STORMS.

LOW TEMPERATURES OVERNIGHT WILL RANGE FROM THE 60S ACROSS THE HILL
COUNTRY TO MID 60S ACROSS THE SOUTHERN RIO GRANDE PLAINS.
FOR TUESDAY...EXPECT PARTLY CLOUDY TO MOSTLY SUNNY SKIES WITH
HIGHS IN THE LOWER 80S AND IN THE LOWER 90S ACROSS THE RIO GRANDE VALLEY.

LONG TERM (WEDNESDAY THROUGH MONDAY)...
AN UPPER LEVEL TROUGH WILL MOVE ACROSS THE ROCKIES AND SOUTHERN
PLAINS WEDNESDAY NIGHT INTO THURSDAY FOR ANOTHER CHANCE FOR RAIN
..ESPECIALLY OVER THE WESTERN HALF OF SOUTH CENTRAL TEXAS. UPPER
LEVEL FLOW BECOME ZONAL FOR THE LATTER PART OF THE WEEK WITH SURFACE
SOUTHERLY FLOW AND TEMPERATURES WARMING INTO THE LOWER 90S OUT
WEST AND UPPER 80S MAINLY ALONG AND EAST OF HIGHWAY 281.
ANOTHER UPPER LEVEL SYSTEM IS EXPECTED FOR THE WEEKEND AND
POSSIBLY INTO MONDAY OF NEXT WEEK FOR YET ANOTHER CHANCE FOR RAIN
ACROSS THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              64  85  63  86  66 /  30  -   -   -   20
AUSTIN BERGSTROM INTL AIRPORT  64  85  62  86  66 /  30  -   -   -   20
NEW BRAUNFELS MUNI AIRPORT     64  86  63  86  66 /  30  -   -   -   20
BURNET MUNI AIRPORT            64  83  62  85  65 /  40  -   -   -   20
DEL RIO INTL AIRPORT           69  88  70  92  69 /  30  -   -   20  20
GEORGETOWN MUNI AIRPORT        65  83  62  84  66 /  40  -   -   -   20
HONDO MUNI AIRPORT             67  90  67  90  69 /  20  -   -   -   20
SAN MARCOS MUNI AIRPORT        63  86  62  86  66 /  30  -   -   -   20
LA GRANGE - FAYETTE REGIONAL   65  85  64  86  67 /  20  10  -   10  10
SAN ANTONIO INTL AIRPORT       66  88  65  87  68 /  20  -   -   -   20
STINSON MUNI AIRPORT           66  89  65  90  68 /  20  -   -   -   20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...25
SYNOPTIC/GRIDS...25
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Apr 21, 4:09 PM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
409 PM CDT MON APR 21 2014

TXZ171>173-183>194-202>209-217>225-228-221000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
409 PM CDT MON APR 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING GENERALLY ALONG AND NORTH OF A LINE FROM ROCKSPRINGS TO NEW
BRAUNFELS TO LULING TO GIDDINGS. THE MAIN THREAT IS DAMAGING WINDS
AND LARGE HAIL. THE MAIN THREAT TIME IS 4 PM UNTIL 10 PM CDT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY ALONG THE RIO GRANDE
PLAINS AND EDWARDS PLATEAU DUE TO LOW HUMIDITIES AND GUSTY WINDS
THURSDAY AND AGAIN ON SATURDAY.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Apr 21, 6:44 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
644 PM CDT MON APR 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             WILLOW CITY             30.40N  98.70W
04/21/2014  M1.00 INCH       GILLESPIE          TX   TRAINED SPOTTER

            PEA TO QUARTER SIZED HAIL COVERING THE GROUND IN WILLOW
            CITY

&&

EVENT NUMBER EWX1400348

CVP
Local storm report, Apr 21, 6:53 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
653 PM CDT MON APR 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     HAIL             2 WSW WILLOW CITY       30.38N  98.73W
04/21/2014  M2.00 INCH       GILLESPIE          TX   COCORAHS

&&

EVENT NUMBER EWX1400349

CVP
Local storm report, Apr 21, 7:13 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
713 PM CDT MON APR 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             12 E FREDERICKSBURG     30.27N  98.67W
04/21/2014  M1.00 INCH       GILLESPIE          TX   TRAINED SPOTTER

            LOCATION IS 3.5 MILES NORTH OF STONEWALL

&&

EVENT NUMBER EWX1400350

CVP
Local storm report, Apr 21, 7:15 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
715 PM CDT MON APR 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HAIL             12 N FREDERICKSBURG     30.44N  98.87W
04/21/2014  M1.00 INCH       GILLESPIE          TX   PUBLIC

&&

EVENT NUMBER EWX1400351

CVP
Local storm report, Apr 21, 7:23 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
723 PM CDT MON APR 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     HAIL             13 S LLANO              30.56N  98.67W
04/21/2014  M1.75 INCH       LLANO              TX   CO-OP OBSERVER

&&

EVENT NUMBER EWX1400352

CVP
Local storm report, Apr 21, 7:28 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
728 PM CDT MON APR 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             6 E LBJ STATE PARK      30.25N  98.53W
04/21/2014  M0.70 INCH       BLANCO             TX   COCORAHS

&&

EVENT NUMBER EWX1400353

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 7:08 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall52 min
Apr 21, 8:09 PM CDTSpecial Weather StatementEWXKendall36 min
Apr 21, 8:29 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall, Kerr61 min
Apr 21, 9:02 PM CDTSpecial Weather StatementEWXGillespie28 min
Apr 21, 9:18 PM CDTSpecial Weather StatementEWXKerr27 min
Apr 21, 9:26 PM CDTSevere Thunderstorm WarningEWXKerr34 min
Apr 21, 9:28 PM CDTSevere Thunderstorm WarningEWXKendall32 min
Apr 21, 9:56 PM CDTSevere Thunderstorm WarningEWXKerr64 min
Apr 21, 10:06 PM CDTSpecial Weather StatementEWXKimble39 min
Apr 21, 10:36 PM CDTSevere Thunderstorm WarningEWXKerr39 min
Apr 21, 10:59 PM CDTSpecial Weather StatementEWXKerr46 min
Apr 21, 11:41 PM CDTSpecial Weather StatementEWXGillespie49 min
Apr 21, 11:52 PM CDTSpecial Weather StatementEWXEdwards38 min
Apr 22, 12:27 AM CDTSpecial Weather StatementEWXEdwards48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.